# SDR SWIA200413672

- Difficulty date: August 6, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 1,121 hours, 720 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 84897132
- Condition: Inoperative
- Location: Hor Stab Trim
- Stage of operation: NR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANEL 2 INOPERATIVE.  REMOVED AND REPLACED HSTA MOTOR NR 2 IAW MM 27-42-03.  OPERATIONAL CHECK GOOD.  P/N:  8489-713-1 S/N OFF:  495
